| Model Number |
643-00-36F |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
08/16/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the lot referenced.It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.The following devices were also listed in this report: delta c-taper head 36mm +0; cat # 18-3600; lot # 85834604.Secur-fit max 127 hip stem #9; cat # 6052-0935s; lot # nm2d3m.Tridentii tritanium cluster56f; cat # 702-04-56f; lot # 82884601a.6.5mm low profile hex screw 25mm; cat # 7030-6525; lot # ysra.6.5mm low profile hex screw 25mm; cat # 7030-6525; lot # zdsh.It cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.
Event or Problem Description
It was reported that the patient's left hip was revised due to infection.A head and liner exchange was performed.Rep can provide the primary and revision usage sheets, and confirmed that no further information will be released by the hospital or surgeon.
Event or Problem Description
Additional Manufacturer Narrative
Reported event: an event regarding infection involving a trident liner was reported.The event was not confirmed.Method & results: -product evaluation and results: material analysis, visual, functional and dimensional inspections could not be performed as the device was not returned.-clinician review: no medical records were received for review with a clinical consultant.-product history review: review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.-complaint history review: there has been 1 other similar event for the lot referenced.There has been 1 other similar event for the sterile lot referenced.Pr relates to infection for the same device/patient, therefore no further trending is required for this commonality.Conclusions: it was reported that the patient's hip was revised due to infection.All stryker products sold as sterile are validated to a minimum sterility assurance level sal of 10^-6 in accordance to applicable iso standards.The exact cause of the event could not be determined because insufficient information was provided.Further information such as return of the device, pathology reports, pre- and post-operative x-rays and the primary operative report as well as patient history and follow-up notes are needed to complete the investigation for determining root cause.No further investigation for this event is possible at this time.If devices and / or additional information become available to indicate further evaluation is warranted, this record will be reopened.